... bones r bad, but what else may have been affected? internal tissues? i had a nine yr. misdiagnosis of schmidts syndrome- tri endo= thyroid.ovaries and adrenal. double dosed when under stress so 25 and 25 1/2 time was 50 and 50. floranif , i forget..think it was just 5mg or 10 mg daily. thank u
10 Oct 2012
What type of cortisone were you taking? Prednisone or another? It makes a difference for the effects. Bone loss is one of the effects of long term steroid use. So is aging, lack of exercise and lack of vitamin D and calcium in the diet.
More information would be helpful. The thyroid issue is separate.
15 Oct 2012
I have heard that supplemental cortisone that we get, I get it as Hydrocortisone can cause bone lose and other problems but to not take it when you have addisons is deadly so just get your bone density checked ever once in awhile. I take 14 to 15 other medicines for other aliments and they are more dangerous than the cortisol I take. Too much floreif is dangerous because it keeps your bodies intake and use and depletion of your water minerals and sodium. Too much or too little can hurt. Ask your doctor, an endocrinoligist is best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Autoimmune Disorders - Just wanted to tell someone... I saw my doctor today, and he said that after?
... 18 years of being on cortisone steroids for secondary adrenal insufficiency, we are lowering my Hydrocortisone dose from 10 mg. to 5 mg., and he ...
5 answers • 10 Apr 2011
Hi I have had Primary Adrenal Insufficiency for 15 years and I have been on Prednisone(5mg) Florineff(1mg) the entire time. For about 1 year I have ...
3 answers • 26 May 2011
I show most of the symptoms of adrenal insufficiency like skin bronzing of exposed parts, exhaustion etc. I did an 8am test according to which my ...
2 answers • 13 Nov 2012
I take cortisone acitate 3 times a day but it doesn't say on the leaflet and I cant remember when I am supposed to take it. My chemist is always ...
1 answer • 20 Sep 2013